Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 512, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Nov 10, 2012, 7:22 PM CST for Ellis County, Roger Mills County, Woodward County, Oklahoma. It was in force for 27 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 10, 2012, 7:22 PM CST (01:22 UTC)
- Expired
- Nov 10, 2012, 7:49 PM CST
- In force
- 27 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Ellis County, OK, Roger Mills County, OK, Woodward County, OK
The radar
The Vance AFB radar (KVNX), 170 km from the middle of the area, began a volume at 01:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 10, 7:25 PM CST | HAIL 1.75 | Durham, OK | QUARTER TO GOLF BALL SIZED HAIL WAS REPORTED. THREE TO FOUR WINDOWS WERE DAMAGED BY THE HAIL. |
| Nov 10, 7:30 PM CST | HAIL 1 | Crawford, OK | |
| Nov 10, 7:30 PM CST | HAIL 1.75 | 8 Nne Durham, OK | |
| Nov 10, 7:35 PM CST | HAIL 1 | 10 Nne Durham, OK | TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 1.4 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2465 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
259 WUUS54 KOUN 110122 SVROUN OKC045-129-153-110200- /O.NEW.KOUN.SV.W.0512.121111T0122Z-121111T0200Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORMAN OK 722 PM CST SAT NOV 10 2012 THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... ELLIS COUNTY IN NORTHWEST OKLAHOMA... NORTHWESTERN ROGER MILLS COUNTY IN WESTERN OKLAHOMA... SOUTHWESTERN WOODWARD COUNTY IN NORTHWEST OKLAHOMA... * UNTIL 800 PM CST * AT 716 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES NORTHWEST OF REYDON...MOVING NORTHEAST AT 75 MPH. * LOCATIONS IMPACTED INCLUDE... SHATTUCK...ARNETT...GAGE...REYDON...DURHAM...CRAWFORD AND HARMON. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED. && LAT...LON 3609 10000 3654 9987 3616 9937 3554 10000 TIME...MOT...LOC 0116Z 210DEG 66KT 3572 10001 $$ MBS
5 follow-up statements
049
WWUS54 KOUN 110126
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
726 PM CST SAT NOV 10 2012
OKC045-129-153-110200-
/O.CON.KOUN.SV.W.0512.000000T0000Z-121111T0200Z/
WOODWARD OK-ROGER MILLS OK-ELLIS OK-
726 PM CST SAT NOV 10 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM
CST FOR SOUTHWESTERN WOODWARD...NORTHWESTERN ROGER MILLS AND ELLIS
COUNTIES...
AT 725 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL AND
DAMAGING WINDS IN EXCESS OF 65 MPH. THIS STORM WAS LOCATED NEAR
DURHAM...MOVING NORTHEAST AT 75 MPH.
LOCATIONS IMPACTED INCLUDE...
SHATTUCK...ARNETT...GAGE...REYDON...DURHAM...CRAWFORD AND HARMON.
THIS STORM PRODUCED QUARTER SIZE HAIL AT 710 PM IN ALLISON TEXAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3583 10000 3609 10000 3654 9987 3616 9937
3562 9991 3577 10001
TIME...MOT...LOC 0122Z 210DEG 66KT 3582 9994
$$
MBS118 WWUS54 KOUN 110133 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 733 PM CST SAT NOV 10 2012 OKC045-129-153-110200- /O.CON.KOUN.SV.W.0512.000000T0000Z-121111T0200Z/ WOODWARD OK-ROGER MILLS OK-ELLIS OK- 733 PM CST SAT NOV 10 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CST FOR SOUTHWESTERN WOODWARD...EXTREME NORTHWESTERN ROGER MILLS AND SOUTHEASTERN ELLIS COUNTIES... AT 733 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 65 MPH. THIS STORM WAS LOCATED 9 MILES NORTHEAST OF DURHAM...MOVING NORTHEAST AT 75 MPH. LOCATIONS IMPACTED INCLUDE... SHATTUCK...ARNETT...GAGE AND HARMON. THIS STORM PRODUCED QUARTER SIZE HAIL AT 710 PM IN ALLISON TEXAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED. && LAT...LON 3652 9986 3616 9937 3585 9980 3593 9992 TIME...MOT...LOC 0131Z 210DEG 66KT 3596 9984 $$ MBS
510
WWUS54 KOUN 110141
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
741 PM CST SAT NOV 10 2012
OKC045-129-153-110200-
/O.CON.KOUN.SV.W.0512.000000T0000Z-121111T0200Z/
WOODWARD OK-ROGER MILLS OK-ELLIS OK-
741 PM CST SAT NOV 10 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM
CST FOR SOUTHWESTERN WOODWARD...EXTREME NORTHWESTERN ROGER MILLS
AND SOUTHEASTERN ELLIS COUNTIES...
AT 740 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED NEAR ARNETT...MOVING NORTHEAST AT 75
MPH.
LOCATIONS IMPACTED INCLUDE...
ARNETT AND HARMON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3642 9972 3616 9937 3615 9938 3588 9979
3602 9986
TIME...MOT...LOC 0136Z 210DEG 66KT 3604 9978
$$
MBS990
WWUS54 KOUN 110144
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
744 PM CST SAT NOV 10 2012
OKC129-110152-
/O.CAN.KOUN.SV.W.0512.000000T0000Z-121111T0200Z/
ROGER MILLS OK-
744 PM CST SAT NOV 10 2012
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHWESTERN ROGER
MILLS COUNTY IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE ROGER MILLS COUNTY. THUS...THE WARNING HAS BEEN CANCELLED FOR
ROGER MILLS COUNTY.
LAT...LON 3642 9972 3616 9937 3615 9938 3594 9971
3602 9981
TIME...MOT...LOC 0142Z 210DEG 66KT 3610 9973
$$
OKC045-153-110200-
/O.CON.KOUN.SV.W.0512.000000T0000Z-121111T0200Z/
WOODWARD OK-ELLIS OK-
744 PM CST SAT NOV 10 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM
CST FOR SOUTHWESTERN WOODWARD AND SOUTHEASTERN ELLIS COUNTIES...
AT 742 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED NEAR ARNETT...MOVING NORTHEAST AT 75
MPH.
LOCATIONS IMPACTED INCLUDE...
ARNETT AND HARMON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3642 9972 3616 9937 3615 9938 3594 9971
3602 9981
TIME...MOT...LOC 0140Z 210DEG 66KT 3610 9973
$$
MBS233
WWUS54 KOUN 110149
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
749 PM CST SAT NOV 10 2012
OKC153-045-110158-
/O.CAN.KOUN.SV.W.0512.000000T0000Z-121111T0200Z/
WOODWARD OK-ELLIS OK-
749 PM CST SAT NOV 10 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN WOODWARD AND
SOUTHEASTERN ELLIS COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAD WEAKENED...AND WAS NO
LONGER SEVERE. THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER
GUSTY WINDS UP TO 50 MPH ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3642 9972 3616 9937 3615 9938 3594 9971
3602 9981
TIME...MOT...LOC 0148Z 210DEG 66KT 3610 9973
$$
MBSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 10, 5:48 PM CST, 1 hour 34 minutes earlier.
Area forecast discussion, Nov 10, 5:48 PM CST, 1 hour 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
548 PM CST SAT NOV 10 2012
.DISCUSSION...
AVIATION DISCUSSION FOR THE 00Z TAFS IS BELOW.
&&
.AVIATION...
MAINLY VFR CONDITIONS ARE EXPECTED...THOUGH CONFIDENCE
IS MODERATE AT BEST.
BELIEVE TSRA WILL INCREASE IN COVERAGE AND INTENSITY OVER
WESTERN OKLAHOMA OVER THE NEXT FEW HOURS...PERHAPS FORMING
A LINE FROM KEND-KHBR AROUND 06Z. ADDED/KEPT VCTS/TEMPO MENTION.
BRIEF MVFR/IFR CONDITIONS AND STRONG GUSTY WINDS ARE POSSIBLE IF
TSRA DIRECTLY AFFECTS ANY GIVEN SITE.
KOKC WILL MOST LIKELY BE AFFECTED BY TSRA 08-12Z.
GUSTY SOUTH WINDS WILL SWITCH TO THE NORTH WITH A COLD FRONT THAT
WILL MOVE INTO NORTHWEST OKLAHOMA AROUND 06Z...THEN BE NEAR KLAW-
KOKC 12-13Z.
MBS
&&
.PREV DISCUSSION... /ISSUED 249 PM CST SAT NOV 10 2012/
DISCUSSION...
WE WILL EXTEND THE WIND ADVISORY THROUGH THE EVENING HOURS ACROSS
CENTRAL PORTIONS OF OKLAHOMA DOWN INTO NORTHERN PARTS OF OUR TEXAS
COUNTIES. WITH TIGHT SFC PRESSURE GRADIENT SHOULD ALLOW BLYR TO
REMAINED MIXED ENOUGH TO ALLOW STRONGER GUSTS TO CONTINUE WELL
PAST SUNSET. ALL MODELS WEAKEN WIND ACROSS FAR WESTERN OKLAHOMA
TOWARD AND AFTER 00Z NEAR AND WEST OF DRYLINE WHERE GRADIENT
WEAKENS AND DRIER AIR ALLOWS MORE EFFICIENT DECOUPLING.
STRONG TO SEVERE STORMS STILL EXPECTED TO DEVELOP ACROSS FAR
WESTERN PARTS OF FORECAST AREA BY EARLY EVENING THEN PROGRESS
EASTWARD OVERNIGHT AND SUNDAY AS DRYLINE PUSHES EAST. SOME OF THE
STORMS MAY BECOME SEVERE WITH DAMAGING WINDS AND MARGINAL HAIL.
LOW LEVEL CIN WILL BE HARD TO OVERCOME FOR MUCH IN THE WAY OF
SURFACE BASED CONVECTION AHEAD OF ANY NARROW SQUALL LINE.
STRONG FRONT WILL ENTER NORTHWEST OKLAHOMA TOMORROW MORNING AND
USHER IN THE MUCH COOLER AIR AS ADVERTISED. FREEZING TEMPS WILL BE
WIDESPREAD SUNDAY NIGHT AND POSSIBLY AGAIN MONDAY NIGHT OVER MUCH
OF THE REGION. MODELS COMING IN MUCH SLOWER WITH EVOLUTION OF SW
SYSTEM AND NEXT CHANCE FOR RAIN. LOOKS LIKE IT WILL BE LATE NEXT
WEEK INTO NEXT WEEKEND.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 56 59 30 56 / 80 70 0 0
HOBART OK 50 59 28 55 / 50 20 0 0
WICHITA FALLS TX 62 70 32 59 / 60 50 0 0
GAGE OK 39 49 17 54 / 40 10 0 0
PONCA CITY OK 49 50 24 55 / 80 70 0 0
DURANT OK 62 73 36 58 / 50 80 10 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR OKZ006>008-011>013-
015>020-022>030-035-037>040-044.
WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR OKZ004-005-009-010-
014-021-031>034-036-041-042-045-046-050.
TX...WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR TXZ086.
WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR TXZ083>085-087>090.
&&
25/17/17Hazardous weather outlook, Nov 10, 12:00 PM CST, 7 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1200 PM CST SAT NOV 10 2012
OKZ004>048-050>052-TXZ083>090-111300-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1200 PM CST SAT NOV 10 2012
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TODAY AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.
LOCATION...
THE SLIGHT RISK AREA EXTENDS ALONG AND WEST OF A LINE FROM PONCA
CITY...TO STILLWATER...TO OKLAHOMA CITY...TO GRANDFIELD IN
OKLAHOMA...AND FROM ELECTRA TO KNOX CITY IN WESTERN NORTH TEXAS.
TIMING...
THE MOST LIKELY TIME FOR THUNDERSTORMS WILL BE FROM 6 PM THIS
EVENING THROUGH 2 AM SUNDAY.
IMPACTS...
THE MAIN HAZARDS WITH ANY SEVERE THUNDERSTORMS WILL BE DAMAGING
WIND GUSTS TO 70 MPH...WHICH MAY RESULTS IN DOWNED TREES AND POWER
LINES...AND LARGE HAIL TO THE SIZE OF HALF DOLLARS...WHICH MAY CAUSE
LIGHT DAMAGE TO AUTOMOBILES AND ROOFS OF HOMES.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS FROM LATE THIS
AFTERNOON THROUGH EARLY SUNDAY MORNING.
DISCUSSION...
A POTENT FALL COLD FRONT WILL SWEEP INTO THE OKLAHOMA AND TEXAS
PANHANDLES LATE TONIGHT. AHEAD OF THE FRONT...A DRYLINE WILL MOVE
INTO WESTERN OKLAHOMA BY LATE AFTERNOON AND EARLY EVENING. MODEST
MOISTURE AND VERY WARM AFTERNOON TEMPERATURES WILL LEAD TO
INCREASING INSTABILITY ACROSS MUCH OF OKLAHOMA AND NORTH TEXAS. THIS
COMBINED WITH STRONG UPPER LEVEL WINDS WILL BE SUPPORTIVE OF
SUSTAINED SEVERE THUNDERSTORMS. HOWEVER...A STRONG CAPPING INVERSION
WILL SUPPRESS THUNDERSTORM FORMATION FOR MOST OF THE DAY. AS THE
DRY LINE MOVES INTO NORTHWEST OKLAHOMA...STRONG LIFT IS EXPECTED TO
LEAD TO SCATTERED THUNDERSTORMS OVER FAR WESTERN OKLAHOMA AND
WESTERN NORTH TEXAS AROUND SUNSET. THE INITIAL STORMS MAY BE
SEVERE...POSING A THREAT OF LARGE HAIL AND DAMAGING WINDS. THE
STORMS ARE EXPECTED TO MERGE INTO A SQUALL LINE LATE THIS EVENING
AND OVERNIGHT. DECREASING INSTABILITY WILL MAKE SEVERE THUNDERSTORMS
LESS LIKELY AFTER MIDNIGHT...BUT STRONG AND GUSTY WINDS CAN BE
EXPECTED WITH ANY STORMS GIVEN THE VERY STRONG WINDS JUST OFF THE
SURFACE.
PROBABILITY TABLE...
VALID THROUGH 700 AM CST SUNDAY NOV 11.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...50 PERCENT.
OTHER HAZARDOUS WEATHER...
STRONG AND GUSTY SOUTHWEST WINDS ARE EXPECTED TODAY AHEAD OF THE
DRY LINE AND COLD FRONT. SUSTAINED WINDS OF 20 TO 30 MPH...WITH
GUSTS UP TO 45 MPH WILL BE POSSIBLE ACROSS MUCH OF OKLAHOMA AND
WESTERN NORTH TEXAS. SECURE LIGHT-WEIGHT LOOSE OBJECTS AND EXERCISE
CAUTION IF TRAVELING IN HIGH PROFILE VEHICLES...ESPECIALLY ON EAST
WEST ROADWAYS. ELEVATED WINDS AND TEMPERATURES WILL ALSO LEAD TO
VERY HIGH FIRE DANGER ACROSS WESTERN OKLAHOMA AND WESTERN NORTH
TEXAS.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
SHOWERS AND THUNDERSTORMS WILL CONTINUE SUNDAY MORNING ACROSS PARTS
OF CENTRAL AND EASTERN OKLAHOMA AS A SQUALL LINE MOVES THROUGH
OKLAHOMA AND INTO THE ARKLATEX REGION. ISOLATED SEVERE WIND GUSTS
AND PERHAPS MARGINALLY SEVERE HAIL WILL REMAIN POSSIBLE WITH THE
STRONGEST STORMS...BUT WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED.
BY MONDAY...A MUCH COOLER AND DRIER AIRMASS WILL HAVE SETTLED INTO
THE SOUTHERN PLAINS. THIS WILL PREVENT THUNDERSTORMS FROM DEVELOPING
FOR MUCH OF THE COMING WEEK. ANOTHER STORM SYSTEM WILL APPROACH
OKLAHOMA AND NORTH TEXAS LATE NEXT WEEK AND INCREASE THUNDERSTORM
CHANCES AGAIN.
OTHER HAZARDOUS WEATHER...
AS COLDER AIR MOVES INTO THE SOUTHERN PLAINS BEHIND THE COLD
FRONT...FREEZING TEMPERATURES WILL BE LIKELY IN SOME
AREAS...PARTICULARLY ON MONDAY AND TUESDAY MORNINGS. FREEZE WATCHES
AND OR WARNINGS WILL LIKELY BE NEEDED IN FUTURE OUTLOOKS.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AROUND
5 AM SUNDAY.
MAIn the hours before
Special weather statement, Nov 10, 6:06 PM CST, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
606 PM CST SAT NOV 10 2012
OKZ004-009-010-110045-
HARPER OK-WOODWARD OK-ELLIS OK-
606 PM CST SAT NOV 10 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HARPER...WESTERN
WOODWARD AND NORTHERN ELLIS COUNTIES UNTIL 645 PM CST...
AT 605 PM CST...A STRONG THUNDERSTORM WAS LOCATED NEAR SHATTUCK...
MOVING NORTHEAST AT 40 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
WOODWARD...SHATTUCK...GAGE...FORT SUPPLY...FARGO...MAY AND TANGIER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3677 9973 3632 9922 3611 9987 3622 10000
3629 10000
TIME...MOT...LOC 0005Z 223DEG 36KT 3624 9989
MBSSpecial weather statement, Nov 10, 6:33 PM CST, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
633 PM CST SAT NOV 10 2012
OKZ004-005-110100-
HARPER OK-WOODS OK-
633 PM CST SAT NOV 10 2012
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HARPER AND
NORTHWESTERN WOODS COUNTIES UNTIL 700 PM CST...
AT 633 PM CST...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF
SELMAN...MOVING NORTHEAST AT 55 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
SELMAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3700 9907 3680 9926 3680 9929 3676 9930
3664 9941 3674 9959 3700 9938
TIME...MOT...LOC 0031Z 214DEG 59KT 3674 9946
MBSSpecial weather statement, Nov 10, 6:45 PM CST, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
645 PM CST SAT NOV 10 2012
OKZ004-009-010-014-110130-
ROGER MILLS OK-HARPER OK-WOODWARD OK-ELLIS OK-
645 PM CST SAT NOV 10 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ROGER MILLS...
SOUTHEASTERN HARPER...NORTHWESTERN WOODWARD AND CENTRAL ELLIS
COUNTIES UNTIL 730 PM CST...
AT 640 PM CST...A STRONG THUNDERSTORM WAS LOCATED 9 MILES
NORTHWEST OF DURHAM...MOVING NORTHEAST AT 60 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
WOODWARD...SHATTUCK...ARNETT...GAGE...FORT SUPPLY...FARGO AND
TANGIER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3682 9947 3657 9909 3590 9992 3596 10000
3613 10000
TIME...MOT...LOC 0040Z 219DEG 52KT 3597 10000
MBSSpecial weather statement, Nov 10, 7:15 PM CST, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
715 PM CST SAT NOV 10 2012
OKZ009-010-014-110200-
ROGER MILLS OK-WOODWARD OK-ELLIS OK-
715 PM CST SAT NOV 10 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ROGER MILLS...
SOUTHWESTERN WOODWARD AND ELLIS COUNTIES UNTIL 800 PM CST...
AT 711 PM CST...A STRONG THUNDERSTORM WAS LOCATED NEAR ALLISON...
MOVING NORTHEAST AT 70 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 55 MPH...
LOCATIONS IMPACTED INCLUDE...
ARNETT...GAGE...FARGO...REYDON...SHARON...DURHAM...CRAWFORD...
HARMON AND TANGIER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3604 10000 3651 9975 3655 9971 3631 9923
3548 10000
TIME...MOT...LOC 0111Z 215DEG 59KT 3561 10004
MBSThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 10, 6:06 PM CST | Special Weather Statement | OUN | Ellis | 39 min |
| Nov 10, 6:33 PM CST | Special Weather Statement | OUN | Harper | 27 min |
| Nov 10, 6:45 PM CST | Special Weather Statement | OUN | Ellis, Woodward | 45 min |
| Nov 10, 7:15 PM CST | Special Weather Statement | OUN | Ellis | 45 min |
| Nov 10, 7:39 PM CST | Special Weather Statement | OUN | Beckham | 51 min |
| Nov 10, 7:45 PM CST | Special Weather Statement | OUN | Harper | 30 min |
| Nov 10, 8:12 PM CST | Special Weather Statement | OUN | Ellis, Harper | 63 min |
| Nov 10, 9:18 PM CST | Special Weather Statement | OUN | Roger Mills | 27 min |
| Nov 10, 9:52 PM CST | Special Weather Statement | OUN | Dewey | 23 min |
| Nov 10, 10:06 PM CST | Special Weather Statement | OUN | Roger Mills | 24 min |
| Nov 10, 10:19 PM CST | Special Weather Statement | OUN | Woods | 41 min |
| Nov 10, 10:26 PM CST | Special Weather Statement | OUN | Beckham | 34 min |
| Nov 10, 10:56 PM CST | Special Weather Statement | OUN | Beckham | 34 min |
| Nov 10, 11:50 PM CST | Special Weather Statement | OUN | Dewey | 25 min |
| Nov 11, 12:37 AM CST | Special Weather Statement | OUN | Major | 23 min |
| Nov 11, 5:36 AM CST | Freeze Warning | OUN | Alfalfa, Atoka, Beckham, Blaine, Bryan, Caddo and 42 more | 28 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.